# SDR ASAA2023061643628

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 24,653 hours, 8,118 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH MEL'S 21-32B (LH PACK PRIM TEMP CONTROL INOP) AND MEL 21-1G (LH PACK INOP) AFTER ENG START AND ALL PACK & BLEED SWITCHES IN POSITION WITH MEL'S,THE LEFT PACK OVRHD LT ILLUMINATES AND WILL NOT EXTINGUISH. RIGHT BEFOR PACK ILLUMINATION CABIN GOT HOT WITH A SMELL OF HEAT. GROUNDED - YES. PREFORMED MAINTENANCE PROCEDURES FOR ASA MEL'S 21-1G & 21-32B TO CONFIRM POSITION OF AIR FLOW SHUT OFF VALVE IS IN CLOSED POSITION#1 PACK & CARGO HEAT DUCT IS CLOSED. FOUND MANUAL CONTROL SHAFT FOR PACK FLOW CONTROL VALVE TO BE EXTENDED, NOT IN REQUIRED POSITION. PUSHED MANUAL CONTROL SHAFT IN AND SECURED WITH A LOUD CLICK. PERFORMED A DUEL IDLE ENG. RUN TO CONFIRM MEL PROCEDURES AND OPERATIONS. OPS CHECK GOOD OK FOR SERVICE.
